MathSciNet Relay Station
MathSciNet bibliographic data
MR2149910 (2006b:34186) 34K45 (34K13)
Li, Xiaoyue; Lin, Xiaoning; Jiang, Daqing; Zhang, Xiaoying Existence and multiplicity of positive periodic solutions to functional differential equations with impulse effects. Nonlinear Anal. 62 (2005), no. 4, 683–701.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement